CONMED LARGO 6.0MM TENOLOK TENODESIS ANCHOR WITH ONE NO. 2 HI-FI SUTURE; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
T60S |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reported event is confirmed.The device is not being returned but photographic evidence was provided that confirmed the reported problem.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 7 complaints, regarding 8 devices, for this device family and failure mode.During this same time frame (b)(4) devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be (b)(4).Per the instructions for use, the user is advised the following: inspect all instruments for damage prior to use.Proper orientation and alignment of instrument is important during implantation of the tenolok tenodesis anchor to minimize possible breakage of the anchor.Breakage of the device is possible if: the bone preparation device is not inserted to the proper depth; the device is not properly aligned with pilot hole; the device is loose or not securely attached on the delivery handle; the device is advanced too deep and a small amount of forward pressure is not applied while rotating the handle.Preoperative and operating procedures, including knowledge of surgical techniques and proper selection and placement of the implant are important considerations in the successful utilization of this device.Surgeon must choose proper implant size based on specific procedure and patient history.This issue will continue to be monitored through the complaint system to assure patient safety.
Event or Problem Description
The sales representative reported on behalf of the customer that the device, t60s, was being used on (b)(6) 2021 during a biceps tenodesis procedure and the anchor hole was drilled and anchor and tendon inserted, anchor did not deploy with usual 'cracking' sound.Upon examination after the inserted was removed the anchor was in two parts and not holding the tendon.There was no report of impact or injury to the female patient.There was a 5 minute delay and the procedure was completed with another tenolok of the same lot number.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.